0

Rhythm Disorders and Devices Collection
 181-200 of 617 Articles
Book Notes |  1 July 1990
A Practice of Cardiac Pacing
Ann Intern Med. 1990;113(1):87. doi:10.7326/0003-4819-113-1-87_2
Book Notes |  1 July 1990
Electrocardiography of Arrhythmias
Ann Intern Med. 1990;113(1):87. doi:10.7326/0003-4819-113-1-87_1
Reviews |  1 July 1990
Use of Ambulatory Electrocardiographic (Holter) Monitoring
John P. DiMarco, MD, PhD; John T. Philbrick, MD
Ann Intern Med. 1990;113(1):53-68. doi:10.7326/0003-4819-113-1-53
Brief Reports |  1 May 1990
Effects of Diltiazem or Lisinopril on Massive Proteinuria Associated with Diabetes Mellitus
George L. Bakris, MD
Ann Intern Med. 1990;112(9):707-708. doi:10.7326/0003-4819-112-9-707
Brief Reports |  15 January 1990
Implications of Sustained Monomorphic Ventricular Tachycardia Associated with Myocardial Injury
Alan Woelfel, MD; David H. W. Wohns, MD; James R. Foster, MD
Ann Intern Med. 1990;112(2):141-143. doi:10.7326/0003-4819-112-2-141
Diagnosis and Treatment |  15 January 1990
Systemic Effects of Medications Used To Treat Glaucoma
Daniel E. Everitt, MD; Jerry Avorn, MD
Ann Intern Med. 1990;112(2):120-125. doi:10.7326/0003-4819-112-2-120
Articles |  1 October 1989
Amiodarone in Patients with Previous Drug-Mediated Torsade de Pointes: Long-Term Safety and Efficacy
Thomas A. Mattioni, MD; Terry A. Zheutlin, MD; Joseph J. Sarmiento, MD; et al.
Ann Intern Med. 1989;111(7):574-580. doi:10.7326/0003-4819-111-7-574
Editorials |  1 October 1989
Amiodarone and Torsade de Pointes
Ralph Lazzara, MD
Ann Intern Med. 1989;111(7):549-551. doi:10.7326/0003-4819-111-7-549
Brief Reports |  15 September 1989
Hepatic Toxicity after Acebutolol Therapy
L. Ann Tanner, BS, RPh; L.A. Bosco, MD, MPH; Hyman J. Zimmerman, MD
Ann Intern Med. 1989;111(6):533-534. doi:10.7326/0003-4819-111-6-533
Articles |  15 July 1989
Flecainide-Induced Ventricular Tachycardia and Fibrillation in Patients Treated for Atrial Fibrillation
Rodney H. Falk, MD
Ann Intern Med. 1989;111(2):107-111. doi:10.7326/0003-4819-111-2-107
Editorials |  15 July 1989
Antiarrhythmic Agents and the Danger of Proarrhythmic Events
Mark E. Josephson, MD
Ann Intern Med. 1989;111(2):101-103. doi:10.7326/0003-4819-111-2-101
Book Notes |  1 June 1989
Cardiac Arrhythmias: The Role of Triggered Activity and Other Mechanisms.
Ann Intern Med. 1989;110(11):952. doi:10.7326/0003-4819-110-11-952_4
Brief Reports |  15 May 1989
Intravenous Amiodarone during Prolonged Resuscitation from Cardiac Arrest
Marcus L. Williams, MD; Alan Woelfel, MD; Wayne E. Cascio, MD; et al.
Ann Intern Med. 1989;110(10):839-842. doi:10.7326/0003-4819-110-10-839
Brief Reports |  15 December 1988
Complete Heart Block with Myocardial Membrane-Bound Glycogen and Normal Peripheral α-Glucosidase Activity
Debasish Tripathy, MD; Rosalind A. Coleman, MD; Humberto J. Vidaillet, MD; et al.
Ann Intern Med. 1988;109(12):985-987. doi:10.7326/0003-4819-109-12-985
Reviews |  1 December 1988
Wide QRS Complex Tachycardia: Reappraisal of a Common Clinical Problem
Akhtar Masood, MD; Shenasa Mohammad, MD, PhD; Jazayeri Mohammad, MD; et al.
Ann Intern Med. 1988;109(11):905-912. doi:10.7326/0003-4819-109-11-905
Brief Reports |  15 November 1988
Amiodarone-Induced Liver Toxicity
R. Michael Morse, MD; Gregg A. Valenzuela, MD; Todd P. Greenwald, MD; et al.
Ann Intern Med. 1988;109(10):838-840. doi:10.7326/0003-4819-109-10-838
Articles |  1 October 1988
Automatic Implantable Cardioverter Defibrillators and Survival of Patients with Left Ventricular Dysfunction and Malignant Ventricular Arrhythmias
Patrick J. Tchou, MD; Nazih Kadri, MD; Jerry Anderson, MS; et al.
Ann Intern Med. 1988;109(7):529-534. doi:10.7326/0003-4819-109-7-529
Editorials |  1 October 1988
Treatment of Sustained Ventricular Arrhythmias: Which Therapy to Use?
Francis E. Marchlinski, MD
Ann Intern Med. 1988;109(7):522-525. doi:10.7326/0003-4819-109-7-522
Articles |  15 July 1988
Cardiac Arrest and Blood Ionized Calcium Levels
Philip Urban, MD; Daniel Scheidegger, MD; Barbara Buchmann; et al.
Ann Intern Med. 1988;109(2):110-113. doi:10.7326/0003-4819-109-2-110
Editorials |  15 July 1988
Is Calcium Beneficial or Deleterious in Patients with Cardiac Arrest?
Arnold M. Katz, MD
Ann Intern Med. 1988;109(2):91-92. doi:10.7326/0003-4819-109-2-91
Advertisement

Buy Now

to gain full access to the content and tools.

Want to Subscribe?

Learn more about subscription options

Forgot your password?
Enter your username and email address. We'll send you a reminder to the email address on record.
(Required)
(Required)